# SDR DL72E992185

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, RIB CRACKED NR 7 L/E SLAT, NR 5 L/E SUPPORT RIB IS CRACKED AT UPPER LEG.  REMOVED FASTENERS AND CLIPS, STOP DRILLED CRACK MM 57-54-00 FIG 809.  REPAIRED PARTS PER SAME, INSTALLED DOUBLER PER 57-54-00.
